# SDR FDEA2019060641225

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 65,628 hours, 25,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51201
- Condition: Corroded
- Location: Bs 333.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 333.45 BETWEEN LBL 45.5 - LBL 58.22 FLOOR SUPPORT CORRODED. REMOVED CORR ON FLOOR SUPPORT (STUB BEAM) WITH 100% MAT LOSS OUT OF LIMITS   FABRICATED AND INSTALLED NEW SUPPORT (STUB BEAM) AT STA 333.45 LBL 45.5 TO LBL 69.10   IAW DWG 141N5110 REV B.
